# SDR FDKA200803136

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 17,441 hours, 16,022 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6070 MCO-FLL (1229 PHX LCL).  CAPT'S DV WINDOW DIFFICULT TO CLOSE.  MX INSPECTED AND FOUND DEBRIS IN TRACK OF WINDOW.  REMOVED DEBRIS AND OPS GOOD.
